# SDR CA080519001

- Difficulty date: May 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,656 hours
- Engine: Allsn 250C20J
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: AMN52166
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INTERNAL SPRING INSIDE THE DRIVE SHAFT COUPLING GEAR WAS FOUND TO HAVE BEEN DAMAGED DUE TO IMPROPER INSTALLATION DURING LAST CALENDAR INSPECTION.  DAMAGE BEYOND LIMITS SHAFT REPLACED.
